# SDR DALA2021121607794

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,253 hours, 30,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 NEED TO PERFORM PERMANENT REPAIR ON FRAME 20 RH SIDE, AT DOUBLE JOGGLE AREA, HOLE 6, DOOR STOP 7 AT FWD GALLEY AREA AS PER ER/A 585221- 14AD PRI REV.0, REV.1, REV.2, AND REV.3 AND ER/A 595221-14 REV. ORIGINAL. CORRECTIVE ACTION: COMPLIED WITH REPAIR. (2050916)
